Manuel A. Aguirre Téllez, "A convolution product of th derivative of Dirac's delta in and multiplicative distributional product between and ", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 354368, 11 pages, 2003. https://doi.org/10.1155/S0161171203110289
A convolution product of th derivative of Dirac's delta in and multiplicative distributional product between and
The purpose of this paper is to obtain a relation between the distribution and the operator and to give a sense to the convolution distributional product and the multiplicative distributional products and .
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.